Shifted and Scaled Sibuya Distribution and Discrete Self-Decomposability

by Christoph, G.; Schreiber, K.


Preprint series: 98-24, Preprints

The paper is published: Statistics & Probability Letters, 48 (2000), pp. 181 - 187

60E05 Distributions: general theory
60F05 Central limit and other weak theorems
60E07 Infinitely divisible distributions; stable distributions


Abstract: The Sibuya distribution plays a crucial role in considering several discrete self-decomposable distributions which occure as stationary distribution in pure death processes with immigration. Here, some properties of the Sibuya distribution are studied.

Keywords: Discrete Linnik distributions, discrete stable and discrete stable and discrete Mittag-Leffler distributions, discrete self-decomposable, Sibuya distributions, stable distributions.

The author(s) agree, that this abstract may be stored asfull text and distributed as such by abstracting services.

Letzte Änderung: 01.03.2018 - Ansprechpartner: Webmaster